Cureus · 2024
Aplastic Anemia With Thrombosis Following the Administration of Immunosuppressant and Thrombopoietin Receptor Agonist (TPO-RA).
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Iino Tadafumi, Yokoo Masako, Okamoto Sho, Kondo Seiji
Аннотация
Thrombopoietin receptor agonist (TPO-RA) is effective for aplastic anemia (AA) and idiopathic thrombocytopenic purpura (ITP). However, the risk of thrombosis during ITP treatment with TPO-RA is higher than without TPO-RA. It is unclear whether TPO-RA increases the risk of thrombosis in patients with AA. We report a case of a 66-year-old female with severe AA having paroxysmal nocturnal hemoglobinuria (PNH) clones in the peripheral blood who developed ischemic colitis after three days of starting eltrombopag. Contrast-enhanced computed tomography showed ischemic colitis and contrast enhancement defect in the left atrial appendage, which indicated a thrombus in the heart. Stopping eltrombopag and providing supportive care improved her symptoms, and her blood cell counts gradually increased. Thrombosis should be considered when TPO-RA is administered during the immunosuppressive treatment of AA.